Please use this identifier to cite or link to this item:
Title: A Class of Primary Subsemimodules
Authors: Rao, P. V. Srinivasa
Siva Mala, M.
Subject: Singular Partial Semiring Wrt a Partial Semimodule;Associated Prime Subsemimodule;Primary Partial Ideal Wrt a Prime partial Ideal
Issue Date: 2013
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2013, Vol. 6 Issue 4, Pages 251 - 264
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
609418.pdf138.1 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.